U.S. doctors online nowAsk doctors free
San Tan Valley, AZ
A 32-year-old female asked:

8 weeks ago took levaquin (levofloxacin). since then bones hurt, arms twitch, lost 20 lbs (not trying)headache with numbness, legs weak. any ideas? levaquin (levofloxacin) toxicity?

1 doctor answer2 doctors weighed in
Dr. John Leander Po
Infectious Disease 18 years experience
Not likely: The symptoms aren't due to the antibiotic taken 8wks ago. In fact, it sounds like the original diagnosis was likely a viral infection. The symptoms you describe sounds more consistent with a post-viral inflammatory syndrome where the immune system has, for some reason, started to attack your own cells of the nervous system. This is something you should see your doctor to discuss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 10, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.